MathSciNet Relay Station
MathSciNet bibliographic data
MR946216 (90d:16023) 16A39
Brungs, H.-H.; Gräter, J. Extensions of valuation rings in central simple algebras. Trans. Amer. Math. Soc. 317 (1990), no. 1, 287–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement